# SDR 97FDEA00583

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 65207231
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0763 042 CRACKED FWD DOORWAY FRAME IN THE FWD CARGO BAY AT THE NR 3 DOOR STOP (END OF CRACK IS MARKED) BS 520, RBL 52, WL 169.  REPAIRED CRACK AT FWD DOORWAY FRAME IN FWD CARGO BAY AT THE NR 3 DOORSTOP BS 520, RBL 52, WL 169 PER FED-EX SRM 53-10-6.
